# SDR DHL2003873554

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD. AILERON 0.750 DENTED ON UPPER PLATING AT ZA.651.000. PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 2X PG 30-31. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT DAMAGED AREA IAW SRM 57-2-1 FIG 2X PG 30-31. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED REPAIR DOUBLER AND FAIRING PLATE IAW SRM 57-2-1 FIG 2X PG 30-31. CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERNAL PART AND FAIRING PLATE IAW SRM 51-1-8B. INSTALLED REPAIR DOUBLER AND FAIRING PLATE ON RT OTBD AILERON AT ZA.651.000 WITH NEW FASTENERS AND BONDED IAW SRM 57-2-1 FIG 2X PG 30-31, SRM 51-1-9 PARAGRAPH 3, SRM 51-1-21 PG 1.
